# SDR CA981207029

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 310499602
- Condition: Fractured
- Location: Oil Pump
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE REMOVED AFTER PILOT REPORTED LOSS OF OIL PRESSURE. THE CAUSE OF THE LOSS OF OIL PRESSURE WAS THE FRACTURE OF THE MAIN OIL PUMP DRIVE SHAFT, WHICH WAS FRACTURED AT THE LOCATION OF THE SLEEVE BUSHING IN THE MAIN OIL PRESSURE PUMP HOUSING.  IT IS THE OPINION OF THE SUBMITTER THAT THE PUMP DRIVE SHAFT FAILURE WAS CAUSED BY THE PUMP GEARS BEING JAMMED, THERE WAS NO DETERMINATION AS TO THE CAUSE OF THE JAMMING.
